RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2018, Volume 25, Issue 1, Pages 27–34 (Mi adm641)  

RESEARCH ARTICLE

On the Fitting ideals of a multiplication module

Somayeh Hadjirezaei, Somayeh Karimzadeh

Department of Mathematics, Vali-e-Asr University of Rafsanjan, P.O.Box 7718897111, Rafsanjan, Iran

Abstract: In this paper, we characterize all finitely generated multiplication $R$-modules whose the first nonzero Fitting ideal of them is contained in only finitely many maximal ideals. Also, we prove that a finitely generated multiplication $R$-module $M$ is faithful if and only if $M$ is a projective of constant rank one $R$-module.

Keywords: fitting ideals, multiplication module, projective of constant rank, faithful module.

Full text: PDF file (324 kB)
References: PDF file   HTML file
MSC: 13C05, 13C99, 11Y50
Received: 28.09.2015
Language:

Citation: Somayeh Hadjirezaei, Somayeh Karimzadeh, “On the Fitting ideals of a multiplication module”, Algebra Discrete Math., 25:1 (2018), 27–34

Citation in format AMSBIB
\Bibitem{HadKar18}
\by Somayeh Hadjirezaei, Somayeh Karimzadeh
\paper On the Fitting ideals of a multiplication module
\jour Algebra Discrete Math.
\yr 2018
\vol 25
\issue 1
\pages 27--34
\mathnet{http://mi.mathnet.ru/adm641}


Linking options:
  • http://mi.mathnet.ru/eng/adm641
  • http://mi.mathnet.ru/eng/adm/v25/i1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:62
    Full text:20
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021